# SDR CA070905002

- Difficulty date: August 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part serial: 1553
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) AFTER DEPARTING AND ENROUTE, THE CREW OBSERVED NR 2 ALTERNATOR HAD TRIPPED OFFLINE AND DID NOT RESET. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED THE NR 2 ALTERNATOR. THE AIRCRAFT COMPLETED A SATISFACTORY GROUND RUN AND WAS RETURNED TO SERVICE. (TC NR 20070905002)
